Surveys in Mathematics and its Applications

dc.contributor.authorGaba, Yaé Ulrich
dc.contributor.authorAgyingi, Collins Amburo
dc.contributor.authorChoudhury, Binayak S.
dc.contributor.authorMaity, Pranati
dc.date.accessioned2022-04-20T16:03:41Z
dc.date.available2022-04-20T16:03:41Z
dc.date.issued2019-05
dc.descriptionBanach’s contraction mapping principle is a well known result of functional analysis which is established in the general setting of complete metric spaces and has served as the basis of many fundamental results in mathematical studies [19]. It has been extended to several other spaces which are generalizations of metric spaces like cone metric spaces [18], fuzzy metric spaces [15], probabenumerateic metric spaces [25] and the like.en_US
dc.description.abstractIn the present work the use of ternary relations is introduced in fixed point theory to obtain some fixed point results in G-metric spaces. Amongst several generalizations of metric spaces suggested in recent times, G-metric spaces are the ones in which the metric is replaced by a function through which sets of three elements are assigned to non-negative real numbers. A ternary relation is assumed on the space and a generalized contractive condition is assumed for the triplets of elements related by the ternary relation. Fixed point and related results are established for such contractions as generalization of contractive mapping principle. The case without the assumption of ternary relation on the space is also discussed. There are some corollaries and illustrative examples. The illustrations establish the actuality of the generalization. The methodology of the proofs are new in the context of G-metric spaces.en_US
dc.description.sponsorshipWorld Banken_US
dc.identifier.citationY. U. Gaba, C. A. Agyingi, Binayak S. Choudhury, P. Maity. (2019). Generalized Banach contraction mapping principle in generalized metric spaces with a ternary relation. Volume 14, 159 – 171.en_US
dc.identifier.issn1842-6298
dc.identifier.urihttp://hdl.handle.net/123456789/1408
dc.language.isoenen_US
dc.publisherResearch Gateen_US
dc.relation.ispartofseries;12
dc.subjectG-metrics spacesen_US
dc.subjectTernary relationen_US
dc.subjectFixed pointen_US
dc.subjectOrbital pointen_US
dc.subjectContractionen_US
dc.titleSurveys in Mathematics and its Applicationsen_US
dc.title.alternativeGeneralized Banach contraction mapping principle in generalized metric spaces with a ternary relationen_US
dc.typeArticleen_US
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
GENERALIZED BANACH CONTRACTION MAPPING PRINCIPLE IN GENERALIZED METRIC SPACES WITH A TERNARY RACTION.pdf
Size:
411.54 KB
Format:
Adobe Portable Document Format
Description:
Main article
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description:
Collections